On Partitioning Multivariate Self-Affine Time Series



Taylor, Christopher Michael ORCID: 0000-0002-9844-1001 and Salhi, Abdellah
(2017) On Partitioning Multivariate Self-Affine Time Series. IEEE Transactions on Evolutionary Computation, 21 (6). pp. 845-862.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 14 Oct 2022 09:55
Last Modified: 14 Oct 2022 09:55
DOI: 10.1109/tevc.2017.2688521
Open Access URL: https://ieeexplore.ieee.org/abstract/document/7908...
URI: https://livrepository.liverpool.ac.uk/id/eprint/3165472